Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 84, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 2 (1978)
PDF
Bull. Amer. Math. Soc. 84 (1978)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 2 (1978)
PDF
Bull. Amer. Math. Soc. 84 (1978)
The pure phases (harmonic functions) of generalized processes or: Mathematical physics of phase transitions and symmetry breaking
J. Fröhlich PDF
Bull. Amer. Math. Soc. 84 (1978), 165-193
Harmonic measure and estimates of Green’s function
Richard A. Hunt PDF
Bull. Amer. Math. Soc. 84 (1978), 194-200
Whitehead groups of finite groups
Michael R. Stein PDF
Bull. Amer. Math. Soc. 84 (1978), 201-212
Homotopy rigidity of linear actions: characters tell all
Arunas Liulevicius PDF
Bull. Amer. Math. Soc. 84 (1978), 213-221
The serial test for linear congruential pseudo-random numbers
Harald Niederreiter PDF
Bull. Amer. Math. Soc. 84 (1978), 273-274
Factorization indices for matrix polynomials
I. Gohberg, L. Lerer and L. Rodman PDF
Bull. Amer. Math. Soc. 84 (1978), 275-277
Hereditarily pythagorean fields, infinite Harrison-primes and sums of $2^n$th powers
Eberhard Becker PDF
Bull. Amer. Math. Soc. 84 (1978), 278-280
Uniform equivalence between Banach spaces
Israel Aharoni and Joram Lindenstrauss PDF
Bull. Amer. Math. Soc. 84 (1978), 281-283
On the lattice of faces of the $n$-cube
N. Metropolis and Gian-Carlo Rota PDF
Bull. Amer. Math. Soc. 84 (1978), 284-286
Applications of the Cauchy integral on Lipschitz curves
A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit and N. M. Riviere PDF
Bull. Amer. Math. Soc. 84 (1978), 287-290